# SDR 2011FA0000148

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: General aviation
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Aircraft time: 5,347 hours
- Engine: Lyc AEIO540D4D5
- Engine time: 1,798 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570K1M
- Part serial: B4644
- Condition: Leaking
- Location: Engine Fuel
- Part time: 206 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MECHANIC PERFORMED A LEAK CHECK AFTER INSTALLING ENGINE DRIVEN FUEL PUMP ON THE ENGINE AND FOUND FUEL LEAKING FROM SHAFT DRIVE.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
